Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Acne, forming blisters, bleeding. Remedies?

My 13 year old daughter has bad acne and has been using Pro Active and the new version of Pro Active called XOut. She had a pimple on her cheek a few weeks ago that later started bleeding and turned into a big blood blister . It gets large and stays perfectly round and filled with blood. If it breaks open it bleeds a lot and then reforms the blood blister. What should we do? Thanks
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi kharanshu,
Thanks for writing in.

Acne is caused by hormonal imbalance.
Blockage of sebaceous glands causes papules and pustule and cystic acne.
Hormonal work up is essential for proper treatment.

Acne is treatable now.With correct treatment all your pimples ,
scars and dark spots can be treated.

You have to stop using proactive. May be your skin is allergic to it.

Cryotherapy and chemical peeling can give you fast and long lasting results.They are available at dermatology clinics.

Discuss the option of Isotretinoin with your dermatologist.It will have rapid effect.

Hope this helps.

dr Sudarshan.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor